CSpace

Browse/Search Results:  1-10 of 55 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive time-stepping algorithms for molecular beam epitaxy: Based on energy or roughness 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 99, 页码: 8
Authors:  Luo, Fusheng;  Xie, Hehu;  Xie, Manting;  Xu, Fei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Molecular beam epitaxy  Adaptive time-stepping method  Equidistribution of energy  Equidistribution of roughness  
The Hirota equation: Darboux transform of the Riemann-Hilbert problem and higher-order rogue waves 期刊论文
APPLIED MATHEMATICS LETTERS, 2019, 卷号: 95, 页码: 65-71
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Hirota equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers  Rogue waves  
On relaxed greedy randomized Kaczmarz methods for solving large sparse linear systems 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 83, 页码: 21-26
Authors:  Bai, Zhong-Zhi;  Wu, Wen-Ting
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
System of linear equations  Kaczmarz method  Randomized iteration  Relaxation  Convergence property  
A novel hierarchy of two-family-parameter equations: Local, nonlocal, and mixed-local-nonlocal vector nonlinear Schrodinger equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 79, 页码: 123-130
Authors:  Yan, Zhenya
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Two families of parameters  Local, nonlocal, and mixed-local-nonlocal VNLS equations  Lax pair  Conservation laws  PT symmetry  Symmetry reductions  
On relaxed greedy randomized Kaczmarz methods for solving large sparse linear systems 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 83, 页码: 21
Authors:  Bai, Zhong-Zhi;  Wu, Wen-Ting
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Linearized compact ADI schemes for nonlinear time-fractional Schrodinger equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 84, 页码: 160
Authors:  Chen, Xiaoli;  Di, Yana;  Duan, Jinqiao;  Li, Dongfang
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
A novel hierarchy of two-family-parameter equations: Local, nonlocal, and mixed-local-nonlocal vector nonlinear Schrodinger equations 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 79, 页码: 123
Authors:  Yan, Zhenya
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 75, 页码: 30
Authors:  Yu, Xin;  Sun, Zhi-Yuan;  Zhou, Kai-Wen;  Shen, Yu-Jia
Favorite  |  View/Download:1/0  |  Submit date:2019/12/31
Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 75, 页码: 30-36
Authors:  Yu, Xin;  Sun, Zhi-Yuan;  Zhou, Kai-Wen;  Shen, Yu-Jia
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Variable-coefficient forced KdV equation  Nonlinear tunneling  Spacial inhomogeneity  Bilinear method  
On local quadratic convergence of inexact simplified Jacobi-Davidson method for interior eigenpairs of Hermitian eigenproblems 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 72, 页码: 23-28
Authors:  Bai, Zhong-Zhi;  Miao, Cun-Qiang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hermitian eigenproblem  Jacobi-Davidson method  Inexact iteration  Standard Krylov subspace iteration  Local convergence